# SDR ANCF2013042000157

- Difficulty date: April 20, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-111
- Aircraft serial: 2523
- Aircraft time: 2,256,089 hours, 15,047 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327006
- Part serial: S603
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,795,858 hours, 3,435 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL CROSSING ABOUT 70KTS WHEEL NOSE WHEEL STEERING FAULT AND BRAKES SYSTEM 1 FAULT WAS PRESENTED
NWS REMAINS INOPERATIVE UNTIL FINAL STOP IN THE RWY.  ACCORDING TSM 32-51-00-810-818A THE BSCU MUST BE REPLACED FOLLOWING AMM 32-42-34PB401.  THE BSCU WAS REPLACED SATISFACTORY BITE TEST, IN ACCORDANCE WITH TSM 32-51-00-810-818A PARAG A (1) TO (5 PERFORMED, THE SENSOR 3GC WAS REMOVED AND REPLACED AS PER AMM 32-51-19-000-001/AMM 32-51-19-400-001 AND WHEEL STEERING FEED BACK SENSOR 4GC WAS REMOVED AND REPLACED TO ADJUSTMENT OF ELECTRICAL 0 POSITION SENSOR BOX PERFORMED IN BOTH AND FUNCTIONAL TEST PERFORMED STEERING.
